Alert archive / Georgia / Lake Wind Advisories in 2007

Lake Wind Advisory 21, NWS Jacksonville, FL

June 2, 20077 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this lake wind advisory at Jun 2, 2007, 6:00 AM EDT for 7 counties in Georgia; 7 counties in Florida. It took effect at Jun 2, 2007, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2007, 6:00 AM EDT (10:00 UTC)
In effect from
Jun 2, 2007, 12:00 PM EDT
Expired
Jun 2, 2007, 10:00 PM EDT
In force
10 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Brantley County, GA, Camden County, GA, Clinch County, GA, Echols County, GA, Glynn County, GA, Pierce County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 47 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 021000
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EDT SAT JUN 2 2007

FLZ024-025-033-038-030200-
/O.NEW.KJAX.WI.Y.0006.070602T1200Z-070603T0200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST
600 AM EDT SAT JUN 2 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

TROPICAL STORM BARRY IS FORECAST TO MAKE LANDFALL ALONG THE
WEST COAST OF FLORIDA THIS AFTERNOON AND THEN BEGIN TO WEAKEN AS
IT APPROACHES NORTHEAST FLORIDA. EAST WINDS ARE FORECAST TO
INCREASE TO 25 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL DECREASE
LATER THIS EVENING AS THE REMNANTS OF BARRY MOVE NORTHEAST OUT
OF THE AREA. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

 

$$

GAZ153-154-165-166-030200-
/O.NEW.KJAX.WI.Y.0006.070602T1500Z-070603T0200Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
600 AM EDT SAT JUN 2 2007

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM
EDT THIS EVENING. 

TROPICAL STORM BARRY IS FORECAST TO MAKE LANDFALL ALONG THE
WEST COAST OF FLORIDA THIS AFTERNOON AND THEN BEGIN TO WEAKEN AS
IT APPROACHES NORTHEAST AND SOUTHEAST GEORGIA THIS EVENING. EAST
WINDS ARE FORECAST TO INCREASE TO 25 TO 30 MPH WITH GUSTS TO 40
MPH. WINDS WILL DECREASE LATER THIS EVENING AS THE REMNANTS OF
BARRY MOVE NORTHEAST OUT OF THE AREA.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER. 

$$

FLZ020>023-030>032-035>037-040-GAZ136-150>152-162>164-030200-
/O.NEW.KJAX.LW.Y.0021.070602T1600Z-070603T0200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-WAYNE-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-
CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON...
GAINESVILLE...PALATKA...OCALA...JESUP...WAYCROSS...BLACKSHEAR...
NAHUNTA...STATENVILLE...HOMERVILLE...FOLKSTON
600 AM EDT SAT JUN 2 2007

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EDT
THIS EVENING. 

TROPICAL STORM BARRY IS FORECAST TO MAKE LANDFALL ALONG THE
WEST COAST OF FLORIDA THIS AFTERNOON AND THEN BEGIN TO WEAKEN AS
IT APPROACHES NORTHEAST AND SOUTHEAST GEORGIA THIS EVENING. 
NORTHEAST WINDS ARE FORECAST TO INCREASE TO 20 TO 25 MPH WITH GUSTS
TO 30 MPH. WINDS WILL DECREASE LATER THIS EVENING AS THE REMNANTS
OF BARRY MOVE NORTHEAST OUT OF THE AREA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

PP
3 follow-up statements
000 
WWUS72 KJAX 022022
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EDT SAT JUN 2 2007

FLZ024-025-033-038-GAZ153-154-165-166-030200-
/O.CAN.KJAX.WI.Y.0006.000000T0000Z-070603T0200Z/
/O.EXA.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS
422 PM EDT SAT JUN 2 2007

...LAKE WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE WIND ADVISORY HAS BEEN CANCELLED. 

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25
MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD
AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS.
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS
WELL.

$$

FLZ020>023-030>032-035>037-040-GAZ136-150>152-162>164-030200-
/O.CON.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-WAYNE-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-
CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON...
GAINESVILLE...PALATKA...OCALA...JESUP...WAYCROSS...BLACKSHEAR...
NAHUNTA...STATENVILLE...HOMERVILLE...FOLKSTON
422 PM EDT SAT JUN 2 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

TROPICAL STORM BARRY IS FORECAST TO MAKE LANDFALL ALONG THE WEST
COAST OF FLORIDA THIS AFTERNOON AND THEN BEGIN TO WEAKEN AS IT
APPROACHES NORTHEAST AND SOUTHEAST GEORGIA THIS EVENING.
NORTHEAST WINDS ARE FORECAST TO INCREASE TO 20 TO 25 MPH WITH
GUSTS TO 30 MPH. WINDS WILL DECREASE LATER THIS EVENING AS THE
REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$
000 
WWUS72 KJAX 022049 CCA
NPWJAX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT SAT JUN 2 2007

FLZ024-025-033-038-GAZ153-154-165-166-030200-
/O.CAN.KJAX.WI.Y.0006.000000T0000Z-070603T0200Z/
/O.COR.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN-
INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS
446 PM EDT SAT JUN 2 2007

...LAKE WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE WIND ADVISORY HAS BEEN CANCELLED. 

NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH WILL CONTINUE
THIS EVENING. WINDS WILL DECREASE LATER THIS EVENING AS THE
REMNANTS  OF BARRY MOVE NORTHEAST OUT OF THE AREA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25
MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD
AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS.
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS
WELL.

$$

FLZ020>023-030>032-035>037-040-GAZ136-150>152-162>164-030200-
/O.COR.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-WAYNE-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-
CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON...
GAINESVILLE...PALATKA...OCALA...JESUP...WAYCROSS...BLACKSHEAR...
NAHUNTA...STATENVILLE...HOMERVILLE...FOLKSTON
446 PM EDT SAT JUN 2 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH WILL CONTINUE
THIS EVENING. WINDS WILL DECREASE LATER THIS EVENING AS THE
REMNANTS  OF BARRY MOVE NORTHEAST OUT OF THE AREA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$
000 
WWUS72 KJAX 030204
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1004 PM EDT SAT JUN 2 2007

GAZ136-150>154-162>166-030900-
/O.EXP.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/
/O.NEW.KJAX.LW.Y.0022.070603T0204Z-070603T0900Z/
WAYNE-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-
CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JESUP...WAYCROSS...BLACKSHEAR...
NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...
WOODBINE...ST MARYS
1004 PM EDT SAT JUN 2 2007

...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...
...LAKE WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. THE
LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH WILL
CONTINUE OVERNIGHT. WINDS WILL DECREASE TOWARD SUNRISE AS THE
REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

FLZ020>025-030>033-035>038-040-030315-
/O.EXP.KJAX.LW.Y.0021.000000T0000Z-070603T0200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA
1004 PM EDT SAT JUN 2 2007

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 



$$

GAZ132>135-149-030900-
/O.NEW.KJAX.LW.Y.0022.070603T0204Z-070603T0900Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
PEARSON
1004 PM EDT SAT JUN 2 2007

...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 30 TO 40 MPH WILL
CONTINUE OVERNIGHT. WINDS WILL DECREASE TOWARD SUNRISE AS THE
REMNANTS OF BARRY MOVE NORTHEAST OUT OF THE AREA.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

SANDRIK

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this lake wind advisory went out at Jun 2, 4:00 AM EDT, 2 hours earlier.

Area forecast discussion, Jun 2, 4:00 AM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 AM EDT SAT JUN 2 2007

...TS BARRY FORECAST TO MAKE LANDFALL ALONG WEST COAST OF FL
LATER THIS AFTERNOON...

...RAINFALL TOTALS OF 2 TO 3 INCHES EXPECTED ACROSS MUCH OF THE AREA
TODAY...

...SLIGHT RISK OF SEVERE WEATHER ACROSS SE CWA THIS AFTERNOON...

.SHORT TERM...TS BARRY WAS 240 MILES SSW OF TAMPA MOVING NE AT 10
MPH. BARRY WILL GRADUALLY WEAKEN AND IS FORECAST TO MAKE LANDFALL
ALONG THE WEST COAST OF FL THIS AFTERNOON AND THEN MOVE ACROSS
COASTAL SE GA THIS EVE. HAVE USED THE NHC TRACK AND BLENDED IN
HPC QPF FOR THIS PACKAGE. HAVE GONE WITH A WIND ADVISORY FOR
THE COAST AND A LAKE WIND ADVISORY FOR MUCH OF THE INLAND
COUNTIES. SPC HAS OUR SE CWA UNDER SLIGHT RISK OF SEVERE WX
THIS AFTERNOON...NAM INDICATING SFC BASED CAPES OF 1000-1200J
ALONG 0-1KM HELICITIES OF 150-200. COULD POSSIBLY SEE A FEW
MINI SUPER CELLS WITH TORNADO POTENTIAL AND WILL HIGHLITE IN HWO AND
ZONES. EXPECT CONDITIONS TO IMPROVE TONIGHT AS REMNANTS OF TS
BARRY MOVE NE AND WILL LOWER POPS TONIGHT.

.LONG TERM...LINGERING LOW LEVEL MOISTURE AND A PREVAILING WLY FLOW
NEXT WEEK WILL BRING A MUCH ANTICIPATED PATTERN SHIFT TO OUR AREA
WHICH WILL FOCUS SEA BREEZE CONVECTION ACROSS OUR EASTERN CWA.
MODELS INDICATE AN INCREASE IN MOISTURE MID WEEK WITH A WEAK TROUGH
MOVING INTO THE AREA AND SLOWLY PRESSING SWD THROUGH THE END OF THE
WEEK. HAVE TRENDED TOWARD 30-40% POPS EACH DAY. WARM WLY FLOW WILL
RAISE MAX TEMPS INTO THE 90S AND MINS NEAR 70 BY WEEKS END UNDER
PARTLY CLOUDY SKIES.

&&

.AVIATION...WIDESPREAD MVFR CAN BE EXPECTED TODAY DUE TO
CEILINGS/VSBY. LOW LEVEL WIND SHEAR CAN BE EXPECTED TIL 12Z
AT JAX...CRG...GNV.

&&

.MARINE...HAVE GONE WITH A SCA ADVISORY ALL LEGS AND CONTINUED THE
HIGH SURF ADVISORY. MINOR COASTAL FLOODING WILL BE POSSIBLE AROUND
TIMES OF HIGH TIDE TODAY AND TONIGHT AS TIDES WILL RUN ABOUT ONE
FOOT ABOVE NORMAL AND MAY BE ENHANCED BY THE LOCALLY HEAVY RAINFALL
IN THE SURF ZONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  78  64  87  68 /  90  60  20  20
SSI  76  68  83  71 / 100  80  30  20
JAX  77  66  87  68 / 100  60  20  20
SGJ  77  68  84  70 / 100  50  20  20
GNV  79  66  85  68 / 100  50  20  20
OCF  79  66  85  67 / 100  40  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-
     MARION-PUTNAM-SUWANNEE-UNION.

     HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     WIND ADVISORY FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING
     FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.

GA...LAKE WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
     BRANTLEY-CHARLTON-CLINCH-ECHOLS-PIERCE-WARE-WAYNE.

     WIND ADVISORY FROM 11 AM THIS MORNING TO 10 PM EDT THIS EVENING
     FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

     HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT SUNDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

PP/JH
Hazardous weather outlook, Jun 2, 6:00 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EDT SAT JUN 2 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-030900-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
600 AM EDT SAT JUN 2 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

PLEASE REFER TO THE TROPICAL STORM BARRY LOCAL STATEMENTS
THAT ARE BEING ISSUED. THE HAZARDOUS WEATHER OUTLOOK WILL
RESUME ONCE THE TROPICAL STORM LOCAL STATEMENTS ARE
DISCONTINUED.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:00 AM EDTWind AdvisoryJAXCamden, Glynn11 hr

Nearby

Lake Wind Advisories in Georgia, 2007Lake Wind Advisories in Florida, 2007Every lake wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.